# SDR COMA0860138

- Difficulty date: February 16, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 20,209 hours, 17,217 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 640.00 FRAME DOUBLER IS CRACKED BETWEEN STR 9 AND STR 12.  REMOVED FRAME DOUBLER P/N 601-36001-30 AND INSTALLED SERVICEABLE FRAME DOUBLER P/N 601-36001-30S IAW CRJ SRM 51-00-00 AND SR99-5140-0001.
